The period of oscillations in non-linear systems
Acta Universitatis Carolinae. Mathematica et Physica, Tome 45 (2004) no. 1, pp. 9-16
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUCMP_2004_45_1_a2,
author = {Mor\'avek, Z. and Fiala, J.},
title = {The period of oscillations in non-linear systems},
journal = {Acta Universitatis Carolinae. Mathematica et Physica},
pages = {9--16},
year = {2004},
volume = {45},
number = {1},
mrnumber = {2109689},
zbl = {1097.34528},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUCMP_2004_45_1_a2/}
}
Morávek, Z.; Fiala, J. The period of oscillations in non-linear systems. Acta Universitatis Carolinae. Mathematica et Physica, Tome 45 (2004) no. 1, pp. 9-16. http://geodesic.mathdoc.fr/item/AUCMP_2004_45_1_a2/